MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W/SA 15 A.CONTROL RESERVOIR; HYDROCEPHALUS VALVES

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W/SA 15 A.CONTROL RESERVOIR; HYDROCEPHALUS VALVES
Model Number FV433T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: on the basis of juristic requirements we have to get the personal request by the surgeon as a step of safeguard.Unfortunately we did not receive a consent.An official release is missing for the investigation of the product.For this reason, we returned the product for our discharge without examination.Result: we can exclude a defect at the time of release.The valves met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that there was an issue with fv433t -progav sys w/sa 15 a.Control reservoir according to the complainant, the valve was believed to be not adjustable.The valve was explanted and returned to the manufacturer for evaluation.Further details were not provided.

Brand Name
PROGAV SYS W/SA 15 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS VALVES
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12658545
Report Number3004721439-2021-00695
Device Sequence Number19953420
Product Code JXG
UDI-Device Identifier04041906132453
UDI-Public4041906132453
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberFV433T
Device Catalogue NumberFV433T
Device Lot Number20008755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2017
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR